Diagnosis: Sinus infection. My left sinus was causing that entire side of my face to swell. She also prescribed Batrim which made sense to me. I tried the inhaler twice and saw no improvement to my swelling. I do not have asthma. I have developed a "hives" type rash on both forearms.
15 Aug 2011
Fluticasone can be used for swelling and inflammation as a nasal spray for sinus problems along with an antibiotic as it contains a steroid. It is usually prescribed as a nasal spray though and not an inhaler so i wonder if she ordered it wrong or the pharmacy filled it wrong. It takes a few days to a few weeks for this anti-inflammatory action to occur so you may not have used it long enough to see results. If it caused a rash however, you were best off to stop it although it may be questionable as to whether it was the spray or the antibiotic. If you have discontinued use of the fluticasone and have worsening of the rash, I would also discontinue the antibiotic and call your Dr right away or go to the ER if you have any swelling of your lips, tongue or have difficulty breathing.
- Fluticasone Information for Consumers
- Fluticasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluticasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a sinus infection, surgery, and sinus infections since November 16th. Sinus infection seems to be pretty cleared up again and am on 2 ...
2 answers • 20 May 2010
... (spelling unknown) He has a sinus infection and can't get to see the doctor until tomorrow. Does anyone know if it is safe to take Advil ...
2 answers • 24 Jul 2011
I'm taking Doxycycline(100mg) for a Sinus Infection. I can't swallow tablets and capsules and I never mentioned this to the doctor
1 answer • 6 Jan 2015
I was prescribe augmentin for sinus and just prescribe wellbutrin xl will these to interfere together thank you.
3 answers • 9 Jan 2015
Whom else takes 750 daily-2weeks for a sinus infection?
1 answer • 22 Oct 2015